CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Tautological integrals on symmetric products of curves 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 8, 页码: 901-910
Authors:  Wang, Zhi Lan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hilbert schemes  tautological sheaves  
tautologicalintegralsonsymmetricproductsofcurves 期刊论文
actamathematicasinicaenglishseries, 2016, 卷号: 32, 期号: 8, 页码: 901
Authors:  Wang Zhi Lan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10